# SDR ASOA2015080313563

- Difficulty date: August 3, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING PLANK HAS ONE INDICATION NOTED AT WS 87, DRAIN HOLE FWD SIDE .400" LONG BY 90 PERCENT FSH, FAILED NDT INSP.  PERFORMED CUTOUT OF DAMAGE TO LT LOWER WING PLANK AT WS 87 DRAIN HOLE FWD SIDE IAW REO NR 601R-57-21-2346. CHAMFER WING PLANK CUTOUT AS REQUIRED IAW REO 601R-57-21-2346.  C/W ROTO PEEN OF REWORKED AREA IAW REO 601R-57-21-2346.  FABRICATED 1 EA PLUG -3, USING 7075-T6 MATERIAL PO W31214/1 AS REQUIRED 
IAW REO 601R-57-21-2346.
